# SDR 03FDEA01915

- Difficulty date: November 12, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FOUND OUTBOARD FLAP STOP FITTING FWD RIB WITH CRACK APPROX 0.125 INCHES IN LENGTH.  RT WING O/B FLAP STOP FITTING FWD RIB CRACK REPAIRED AS PER FEDEX EA 1-5750-74244   WING - TRAILING EDGE FLAPS - LT & RT O/B FLAP SECONDARY STOP BOSS REPAIR.
